show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | CVS Naproxen Sodium Liquid Gels 220 mg
CVS Naproxen Sodium Liquid Gels 220 mg

CVS Naproxen Sodium Liquid Gels 220 mg

Price: $7.49 (18.7ยข / each)
Sku: 828597
Size: 40 CP
Wt: 0.26 LBS
tablet

Pain reliever/fever reducer. Liquidgels: liquid filled capsules. NSAID. See new warnings information. Each Capsule Contains: Sodium 20 mg.

tablet

Active Ingredient (In Each Capsule): Naproxen Sodium (200 mg), (Naproxen [200 mg]). Inactive Ingredients: FD&C Blue No. 1, Gelatin, Glycerin, Lactic Acid, Mannitol, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol.

tablet

Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. If taken with food, this product may take longer to work. Adults and Children 12 Years and Older: Take 1 capsule every 8 to 12 hours while symptoms last; For the first dose you may take 2 capsules within the first hour; Do not exceed 2 capsules in any 8 to 12 hour period; Do not exceed 3 capsules in a 24 hour period. Children Under 12 Years: Ask a doctor. Store at 20-25 degrees C (68-77 degrees F) avoid high humidity and excessive heat above 40 degrees C (140 degrees F). Do not use if printed foil under cap is broken or missing. Read all directions and warnings before use. Keep carton.

tablet

Allergy Alert: Naproxen Sodium may cause a sever allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; shock; rash; facial swelling; skin reddening; blisters; asthma (wheezing). If an allergic reaction occurs, stop use and seek medical help right away. Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The Chance is Higher if You: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do Not Use: if you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery. Ask a Doctor Before Use if: the stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, or kidney disease; you are taking a diuretic; you have problems or serious side effects from taking pain relievers or fever reducers; you have asthma. Ask a Doctor or Pharmacist Before Use if You Are: under a doctor's care for any serious condition; taking any other drug. When Using This Product: take with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop Use and Ask a Doctor if: you experience any of the following signs of stomach bleeding: feel faint; vomit blood; have bloody or black stools; have stomach pain that does not get better; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; stomach pain or upset gets worse or lasts; redness or swelling is present in the painful area; any new symptoms appear; you have difficulty swallowing; it feels like the capsule is stuck in your throat. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222).

Advertisements